# SDR DALA2023041102821

- Difficulty date: April 11, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 71,750 hours, 9,474 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 3R DOOR LOW PRESSURE ON FAP PANEL. CORRECTIVE ACTION: SERVICED 3R DOOR ASSIST BOTTLE PER A330 AMM 52-10. SECURED 3R RELEASE LEVER AND LOCK WIRED. ALL RII'S C/W. (9832220)
